# SDR AALA201704119013

- Difficulty date: April 9, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 64,561 hours, 16,948 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R2 DOOR EMERGENCY EVACUATION SLIDE GIRT BAR SHOWS ARMED WHEN PHYSICALLY DISARMED.  CLEANED GIRT BAR SLIDERS.  OPERATIONAL CHECK GOOD.
